# SDR GTIA2022110136749

- Difficulty date: October 29, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 38,760 hours, 17,829 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DECENT DIRTY SOCK SMELL ODOR... TURNED OFF PACK 1 AND ODOR DISSAPATED.-R/R PACK 1 OZONE FILTER AND PACK 2 OZONE FILTER IAW AMM 21-51-41. R/R ENGINE #1 AND ENGINE #2 SEAL ASSY IAW AMM 72-60-31. PERFORMED ODOR EVENT PACK BURNOUT IAW AMM 21-00-00. NO DEFECTS NOTED AT THIS TIME A/C OK FOR CONTINUED SERVICE
